# SDR SWIA200211717

- Difficulty date: December 12, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 23,122 hours, 20,317 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9.0 FLOORBEAM OUTBOARD, INBOARD AND AFT ANGLES FOUND CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-13, 51-42-20, & 51-23-00.
